Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Want to do IVF cycle, taken Lupride inj. Delayed periods due to Lupride?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11704 Questions
hello doctor, we want to do ivf cycle this month, i have started lupride inj. from 12th of last month, my menses are due on 19th of last month but not yet come. Is lupride inj is can be reason for this?
Posted Tue, 8 May 2012 in Infertility Problem
Answered by Dr. Rakhi Tayal 1 hour later

Thanks for writing to us.

Inj. Lupride causes irregular menstruation - the complete absence of menstruation and increased menstrual cramping. Since you have taken the injection on 12th august, you will have to wait for normal periods to come before planning for IVF in this cycle.

You also need to monitor your T3, T4 and TSH levels to rule out hypothyroidism as it is also one of the main causes of delayed periods. Consult your primary care doctor / gynecologist under whos guidance you may plan the above tests.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor